Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 108, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 12, 2015, 4:56 PM CDT for Beltrami County, Clearwater County, Pennington County, Minnesota. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2015, 4:56 PM CDT (21:56 UTC)
- Expired
- Aug 12, 2015, 5:47 PM CDT
- In force
- 51 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beltrami County, MN, Clearwater County, MN, Pennington County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 161 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 5:00 PM CDT | TSTM WND DMG | 8 E High Landing, MN | RESIDENT REPORTED A ROOF ANCHORED ANTENNA WAS RIPPED OFF AND A WELL ANCHORED DOWN 8 FOOT WIND MILL WAS BLOWN OVER...AS WELL AS POWER OUTAGE FROM 430 PM TO 830 PM |
| Aug 12, 5:05 PM CDT | TSTM WND GST 80 | 11 Ese High Landing, MN | NUMEROUS LARGE TREE BRANCHES AND LIMBS WERE BROKEN DOWN AROUND STAR AND HICKORY TOWNSHIPS...AND AT LEAST TWO WOODEN POWER POLES WERE SNAPPED...RESULTING IN WIDSPREAD POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 9.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -386 J/kg
- Mixed-layer LCL
- 1826 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
918
WUUS53 KFGF 122156
SVRFGF
MNC007-029-113-122300-
/O.NEW.KFGF.SV.W.0108.150812T2156Z-150812T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
456 PM CDT WED AUG 12 2015
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
NORTHERN CLEARWATER COUNTY IN NORTHWESTERN MINNESOTA...
EAST CENTRAL PENNINGTON COUNTY IN NORTHWESTERN MINNESOTA...
* UNTIL 600 PM CDT
* AT 456 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHWEST OF JELLE...OR 30 MILES EAST OF THIEF RIVER FALLS...MOVING
SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LOWER RED LAKE AROUND 530 PM CDT.
LITTLE ROCK AROUND 535 PM CDT.
RED LAKE AND PONEMAH AROUND 540 PM CDT.
REDBY AROUND 550 PM CDT.
NEBISH AROUND 555 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4800 9569 4822 9556 4794 9457 4769 9475
4779 9529
TIME...MOT...LOC 2156Z 296DEG 33KT 4811 9552
HAIL...1.00IN
WIND...60MPH
$$
VOELKER2 follow-up statements
497
WWUS53 KFGF 122233
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
533 PM CDT WED AUG 12 2015
MNC113-122242-
/O.CAN.KFGF.SV.W.0108.000000T0000Z-150812T2300Z/
PENNINGTON MN-
533 PM CDT WED AUG 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PENNINGTON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MINNESOTA.
LAT...LON 4783 9538 4807 9513 4794 9457 4769 9475
4779 9529
TIME...MOT...LOC 2232Z 291DEG 36KT 4784 9521
$$
MNC007-029-122300-
/O.CON.KFGF.SV.W.0108.000000T0000Z-150812T2300Z/
BELTRAMI MN-CLEARWATER MN-
533 PM CDT WED AUG 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL BELTRAMI AND NORTHEASTERN CLEARWATER COUNTIES...
AT 532 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE ROCK...
OR 28 MILES NORTHWEST OF BEMIDJI...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
SOUTHWESTERN LOWER RED LAKE AROUND 535 PM CDT.
LITTLE ROCK AROUND 540 PM CDT.
RED LAKE AND ISLAND LAKE IN BELTRAMI COUNTY AROUND 545 PM CDT.
REDBY AROUND 550 PM CDT.
NEBISH AROUND 555 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4783 9538 4807 9513 4794 9457 4769 9475
4779 9529
TIME...MOT...LOC 2232Z 291DEG 36KT 4784 9521
HAIL...1.00IN
WIND...60MPH
$$
VOELKER692
WWUS53 KFGF 122247
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
547 PM CDT WED AUG 12 2015
MNC007-029-122257-
/O.CAN.KFGF.SV.W.0108.000000T0000Z-150812T2300Z/
BELTRAMI MN-CLEARWATER MN-
547 PM CDT WED AUG 12 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BELTRAMI AND
NORTHEASTERN CLEARWATER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MINNESOTA.
LAT...LON 4783 9538 4807 9513 4794 9457 4769 9475
4779 9529
TIME...MOT...LOC 2246Z 296DEG 33KT 4750 9531
$$
VOELKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:35 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Aug 12, 2:35 PM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 235 PM CDT WED AUG 12 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 235 PM CDT WED AUG 12 2015 ELEVATED STORMS CONTINUE TO SLOWLY APPROACH AND CROSS THE INTERNATIONAL BORDER...BUT REMAIN WEAK (THIS LIKELY DUE TO STRONG CAP STILL IN PLACE). THIS ACTIVITY HAS SIGNIFICANTLY REDUCED SEVERE POTENTIAL NEAR THE INTERNATIONAL BORDER (WHERE CLOUDS HAVE KEPT TEMPS COOLER)...BUT JUST SOUTH OF THIS AREA MLCAPE HAS BECOME STRONG. AS LOW-LEVEL TROUGH APPROACHES TOWARD 00Z WHEN THE CAP IS WEAKEST...ANTICIPATE ACTIVITY TO BECOME MORE SFC BASED AND STRENGTHEN. WILL EXPAND T+ INTO THE RED RIVER VALLEY GIVEN LATEST TRENDS (WITH MAIN THREAT ALONG AND EAST OF THE VALLEY). STILL THINKING AN AREA OF STORMS MOVING FROM NORTH TO SOUTH (ISOLD TO SCATTERED) WITH DAMAGING WIND GUSTS THE MAIN THREAT (AND POSSIBLY HAIL) GIVEN THE ENVIRONMENT (AS DISCUSSED IN THE LATEST SPC SWOMCD). WARM AIRMASS REMAINS ACROSS THE REGION WITH TEMPERATURES CONTINUING WELL ABOVE NORMAL VALUES. HEAT INDEX VALUES MAY BRIEFLY APPROACH 100F DURING THE AFTERNOON HOURS...BUT NOT LONG ENOUGH TO WARRANT A HEAT ADVISORY. AFTER THIS EVENING...ALTHOUGH ANY WEAK DISTURBANCE COULD PRODUCE A THUNDERSTORM...FORCING SHOULD BE RATHER WEAK AND NOT ENOUGH TO OVERCOME CAPPING. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 235 PM CDT WED AUG 12 2015 FRIDAY-SATURDAY...MUCH OF THIS PERIOD WILL REMAIN UNDER SIMILAR CONDITIONS AS THURSDAY...EXCEPT WITH BUILDING HEIGHTS ALOFT. THE CHANCE FOR ANY PRECIP UNDER THIS PATTERN IS VERY LOW. HOT TEMPERATURES WILL CONTINUE. THE ADVERTISED COLD FRONT WILL APPROACH THE REGION DURING THE AFTERNOON HOURS. SATURDAY EVENING-WEDNESDAY...MODELS IN DECENT AGREEMENT WITH LONG TERM MODELS BRING A FRONT ASSOCIATED WITH A CANADIAN SFC LOW ACROSS THE DAKOTAS SAT NIGHT INTO SUN...GIVING REGION A CHANCE FOR STRONG TSTMS IF FROPA TRANSITS DURING PEAK HEATING. SW FLOW THEN BECOMES MORE NW AS CANADIAN RIDGE SETS UP...KEEPING FIRST HALF OF NEXT WEEK DRY BEFORE ANOTHER SYSTEM MOVES ACROSS MID WEEK...BRINGING MORE CHANCES FOR SHOWERS AND TSTMS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1251 PM CDT WED AUG 12 2015 VFR CONDS THIS AFTERNOON WITH SOUTHEASTERLY WINDS TURNING SOUTHERLY THIS EVENING AND VARIABLE BY TOMORROW MORNING AS HIGH PRESSURE MOVES INTO WRN ND. ISOLD TSTMS POSSIBLE IN W CNTRL AND NW MN...HOWEVER NOT ENOUGH CONFIDENCE AT SPECIFIC SITES TO ADD TS...WILL KEEP MENTION OF CB ONLY IN TAFS. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && SHORT TERM...TG LONG TERM...TG/SPEICHER AVIATION...SPEICHER
Hazardous weather outlook, Aug 12, 8:41 AM CDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 841 AM CDT WED AUG 12 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-130930- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 841 AM CDT WED AUG 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO THE EVENING...WITH A SLIGHT RISK OF SEVERE STORMS OVER PARTS OF NORTHEASTERN NORTH DAKOTA INTO NORTHWESTERN MINNESOTA. THE MAIN THREATS ARE HAIL GREATER THAN 1 INCH IN DIAMETER AND DAMAGING WIND GUSTS. HEAT INDICES COULD REACH THE MID TO UPPER 90S FOR A SHORT TIME THIS AFTERNOON MAINLY ALONG AND WEST OF THE RED RIVER VALLEY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW SHOWERS OR THUNDERSTORMS ARE POSSIBLE OVER PARTS OF EASTERN NORTH DAKOTA ON THURSDAY...WITH HIGHER CHANCES OVER THE REGION LATER SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. JAM
In the hours before
Local storm report, Aug 12, 12:18 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1218 PM CDT WED AUG 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM HAIL 10 SSE VALLEY CITY 46.79N 97.92W
08/07/2015 E1.50 INCH BARNES ND BROADCAST MEDIA
REPORT AND PICTURE POSTED TO SOCIAL MEDIA. TIME ESTIMATED
BASED ON RADAR.
0608 PM HAIL 2 E PAGE 47.16N 97.53W
08/07/2015 E1.50 INCH CASS ND BROADCAST MEDIA
REPORT AND PICTURE POSTED TO SOCIAL MEDIA.
0610 PM HAIL 5 ESE ORISKA 46.90N 97.69W
08/07/2015 E2.50 INCH BARNES ND BROADCAST MEDIA
REPORT AND PICTURE POSTED TO SOCIAL MEDIA. TIME ESTIMATED
BASED ON RADAR.
0611 PM HAIL 2 E FORT RANSOM 46.52N 97.89W
08/07/2015 E1.25 INCH RANSOM ND BROADCAST MEDIA
QUARTER TO HALF DOLLAR SIZED HAIL OCCURRERD FOR 2 TO 3
MINUTES. REPORT AND PICTURE POSTED TO SOCIAL MEDIA.
0620 PM HAIL BUFFALO 46.92N 97.55W
08/07/2015 E1.75 INCH CASS ND BROADCAST MEDIA
REPORT AND PICTURE POSTED TO SOCIAL MEDIA. TIME ESTIMATED
BASED ON RADAR.
0624 PM TSTM WND GST 5 NW LISBON 46.49N 97.76W
08/07/2015 E80.00 MPH RANSOM ND BROADCAST MEDIA
LARGE 1500 TO 2000 POUND HAY BALES WERE ROLLED FOR
SEVERAL HUNDRED YARDS ACROSS FIELDS...DITCHES AND
TOWNSHIP ROADS. TIME ESTIMATED BASED ON RADAR.
0625 PM HAIL 6 NW LISBON 46.50N 97.77W
08/07/2015 E1.75 INCH RANSOM ND BROADCAST MEDIA
LARGE HAIL AND STRONG WINDS OCCURRED FOR SEVERAL MINUTES.
DRIFTS OF HAIL WERE PILED UP AGAINST THE SIDE OF A
FARMSTEAD SHOP AND IN NEARBY DITCHES...AND WAS STILL
MELTING THE FOLLOWING AFTERNOON.
0627 PM TSTM WND GST 7 NNW LISBON 46.53N 97.74W
08/07/2015 E90.00 MPH RANSOM ND BROADCAST MEDIA
A POLESHED ROOF WAS BLOWN OFF AND TUMBLED THROUGH THE
FARMYARD. IT BROKE DOWN A POWER POLE AND POWER LINE
BEFORE COMING TO REST PARTIALLY EMBEDDED IN A FARMHOUSE
ROOF.
0635 PM TSTM WND GST 2 W ARTHUR 47.10N 97.26W
08/07/2015 E60.00 MPH CASS ND MESONET
MEASURED 1.25 INCHES OF RAIN AND DIME SIZED HAIL.
REPORTED BY ND ARB OBSERVER
0705 PM HAIL 2 W ARGUSVILLE 47.05N 96.98W
08/07/2015 E1.00 INCH CASS ND PUBLIC
0745 PM HAIL BADGER 48.78N 96.02W
08/07/2015 E1.00 INCH ROSEAU MN BROADCAST MEDIA
REPORT AND PICTURE POSTED TO SOCIAL MEDIA.
0805 PM HAIL 1 SE SHELLY 47.45N 96.80W
08/07/2015 E0.88 INCH NORMAN MN PUBLIC
0810 PM HAIL 3 E GARDNER 47.14N 96.90W
08/07/2015 E1.00 INCH CASS ND PUBLIC
A FEW DIME TO QUARTER SIZED HAIL AND BRIEF HEAVY RAINS.
0835 PM HAIL 4 SSE FOX 48.79N 95.86W
08/07/2015 E1.00 INCH ROSEAU MN TRAINED SPOTTER
VERY HEAVY RAINS AND STRONG WINDS WERE ACCOMPANIED BY
INTERMITTENT LARGE HAIL.
0840 PM TSTM WND DMG 6 S ROSEAU 48.76N 95.76W
08/07/2015 ROSEAU MN PUBLIC
TREES DOWNED AND ROOF DAMAGE REPORTED VIA SOCIAL MEDIA.
TIME ESTIMATED BASED ON RADAR.
0842 PM HAIL 6 S ROSEAU 48.76N 95.76W
08/07/2015 E1.75 INCH ROSEAU MN PUBLIC
REPORTED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.
0845 PM TSTM WND DMG 1 SE MALUNG 48.76N 95.71W
08/07/2015 ROSEAU MN TRAINED SPOTTER
A FEW 3 TO 4 INCH DIAMETER BRANCHES BROKEN DOWN. HEAVY
RAINFALL OF OF 1.18 INCHES AND SOME DIME SIZED HAIL.
0900 PM HAIL 3 N FELTON 47.12N 96.50W
08/07/2015 E1.25 INCH CLAY MN BROADCAST MEDIA
REPORT AND PICTURE POSTED TO SOCIAL MEDIA. TIME ESTIMATED
BASED ON RADAR.
0908 PM HAIL 5 ESE BORUP 47.15N 96.41W
08/07/2015 E1.25 INCH NORMAN MN BROADCAST MEDIA
REPORT AND PICTURES POSTED VIA SOCIAL MEDIA. TIME
ESTIMATED BASED ON RADAR.
0919 PM HAIL SKIME 48.55N 95.60W
08/07/2015 E1.50 INCH ROSEAU MN TRAINED SPOTTER
VERY HEAVY RAINS AND OCCASIONAL LARGE HAIL WERE REPORTED.
REPORTS AND PICTURES WERE ALSO POSTED VIA SOCIAL MEDIA.
HAIL OCCURRED OVER A PERIOD OF 3 TO 5 MINUTES.
0920 PM HAIL 1 N ULEN 47.09N 96.26W
08/07/2015 E0.75 INCH CLAY MN PUBLIC
A FEW SMALL MARBLE TO DIME SIZE HAIL REPORTED.
0950 PM HAIL 1 NW GRYGLA 48.31N 95.64W
08/07/2015 E1.00 INCH MARSHALL MN PUBLIC
BRIEF HEAVY RAINS AND A FEW LARGE HAIL FROM DIME TO
QUARTER SIZED.
&&
GGUSTSpecial weather statement, Aug 12, 2:42 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 242 PM CDT WED AUG 12 2015 MNZ004-005-007-008-122045- ROSEAU MN-WEST MARSHALL MN-EAST MARSHALL MN-KITTSON MN- 242 PM CDT WED AUG 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KITTSON...NORTH CENTRAL MARSHALL AND SOUTHWESTERN ROSEAU COUNTIES UNTIL 345 PM CDT... AT 242 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KARLSTAD...OR 34 MILES NORTH OF THIEF RIVER FALLS...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... STRATHCONA AROUND 320 PM CDT. GREENBUSH AROUND 325 PM CDT. LAT...LON 4877 9592 4850 9586 4848 9653 4866 9657 TIME...MOT...LOC 1942Z 261DEG 16KT 4859 9645 SPEICHER
Local storm report, Aug 12, 3:51 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
351 PM CDT WED AUG 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM HAIL 6 NW KARLSTAD 48.64N 96.61W
08/12/2015 E0.88 INCH KITTSON MN PUBLIC
REPORTED NEAR THE INTERSECTION OF COUNTY ROAD 7 AND STATE
HIGHWAY 11
&&
GGUSTLocal storm report, Aug 12, 4:18 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
418 PM CDT WED AUG 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL 10 NE MIDDLE RIVER 48.54N 96.01W
08/12/2015 E1.00 INCH MARSHALL MN PUBLIC
TIME ESTIMATED BY RADAR
&&
KNUTSVIGThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 2:42 PM CDT | Special Weather Statement | FGF | Marshall | 63 min |
| Aug 12, 2:57 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 63 min |
| Aug 12, 3:56 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Roseau | 64 min |
| Aug 12, 4:30 PM CDT | Severe Thunderstorm Warning | FGF | Roseau | 60 min |
| Aug 12, 5:13 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Polk | 47 min |
| Aug 12, 5:29 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods, Roseau | 48 min |
| Aug 12, 5:46 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Hubbard, Mahnomen | 59 min |
| Aug 12, 6:33 PM CDT | Severe Thunderstorm Warning | FGF | Hubbard, Wadena | 57 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.